# SDR JJBA20240716006

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 47,258 hours, 31,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ABOVE THE WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH ABOVE THE WING EMERGENCY LIGHT. OPS CHECK SAT
